Research Repository

Generalization of Hermite–Hadamard type inequalities for n-times differentiable functions through preinvexity

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Generalization of Hermite–Hadamard type inequalities for n-times differentiable functions through preinvexity. Georgian Mathematical Journal, 23 (1). 97 - 104. ISSN 1072-947X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: invex subset; preinvex function; Hölder's inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2017 05:21
Last Modified: 07 Sep 2018 11:36
URI: http://vuir.vu.edu.au/id/eprint/32806
DOI: https://doi.org/10.1515/gmj-2015-0053
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar